# SDR TRBA2009073

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,756 hours, 29,582 cycles
- Engine: Pwa PW127
- Engine time: 24,469 hours, 24,588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

ON THE WAY,  NR 1 ENGINE FAILED.  FEATHER PROP AND LANDED.  EMERGENCY DECLARED.  AWAITING AML PAGE FOR FURTHER DETAILS.
